MAUDE Adverse Event Report: ESTABLISHMENT LABS S.A. MOTIVA ERGONOMIX ROUND SILKSURFACE WITH QID; MOTIVA IMPLANTS

ESTABLISHMENT LABS S.A. MOTIVA ERGONOMIX ROUND SILKSURFACE WITH QID; MOTIVA IMPLANTS
Catalog Number ERSF-400Q
Medical Device Problem Code Increased Sensitivity (2535)
Health Effect - Clinical Code Discomfort (2330)
Type of Reportable Event Serious Injury
Event or Problem Description
In (b)(6), patient had a breast augmentation using motiva implants.Started getting discomfort in the left breast, feeling tight, foreign, and firmer than the right.The right one felt natural and comfortable.After careful consideration and health problems, patient decided to get them out.When they were getting taken out, the left one was still intact however, it was the one that was causing discomfort in the first place.No patient demographics, such as age, weight, or ethnicity, were provided by the reporter, and no adverse outcomes for the patient have been noted.Efforts to gather additional information are ongoing, and the investigation remains in progress.
 
Additional Manufacturer Narrative
Palpability is a reason for complaints, and it is clearly characterized in the product dfu included with the implant, as stated above.The instructions for use in the directions for use were reviewed to determine if there are indications that ensure the prevention and good handling of the product.For this event, it is considered that the information is suitable on the section of surgical precautions as follows: ¿visibility and palpability of the implant can occur because the envelope is thin due to several causes, including excessive volume, the implant¿s content not being cohesive, or previous surgery and cutaneous aging.If the implant is fitted in a subglandular pocket, a change to a submuscular pocket is needed.The implant volume should be reduced, and it should be ensured that the content is a cohesive gel¿."unsatisfactory results such as wrinkling, asymmetry, implant displacement/ migration, incorrect size, implant palpability/visibility, scar deformity, and/or hypertrophic scarring, may occur.Some of these results may cause discomfort.Pre-existing asymmetry may not be entirely correctable by implant surgery.Revision surgery could be indicated to increase patient satisfaction, but this involves additional considerations and risks.Careful preoperative planning and surgical technique can minimize but not always prevent unsatisfactory results." also, a complete review of the dhr's was carried out, no deviation was found in the process, so it is established that there is no evidence of a relationship between the event and the manufacturing process.
 
Additional Manufacturer Narrative
A relationship between the reported events the device could not be established as the product was not returned for evaluation and due to lack of clinical evidence.A complete review of the dhr for lot involved was carried out, no deviation was found in the manufacturing process.Review of complaint history for the reported lot number and sterilization run found no other similar complaints reported in the past.A definitive root cause could not be determined.As no manufacturing, material or design issues were identified, no further investigation or additional actions are required at this time.Establishment labs will continue to monitor for similar complaints/trends.

Brand Name
MOTIVA ERGONOMIX ROUND SILKSURFACE WITH QID
Common Device Name
MOTIVA IMPLANTS
Manufacturer (Section D)
ESTABLISHMENT LABS S.A.
building b-25, coyol free zone
alajuela,alajuela
Manufacturer (Section G)
ESTABLISHMENT LABS S.A.
building b-25, coyol free zone
alajuela,alajuela
Manufacturer Contact
susana hidalgo
building b-25, coyol free zone
alajuela,alajuela 
8003554164
MDR Report Key21412283
Report Number3012883202-2025-00384
Device Sequence Number9518676
Product Code FTR
UDI-Device Identifier07445161012388
UDI-Public(01)07445161012388(11)170522(17)220522
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/22/2022
Device Catalogue NumberERSF-400Q
Device Lot Number17050597
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/19/2025
Supplement Report FDA Received Date04/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/22/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown